# SDR AALA20071664

- Difficulty date: September 1, 2007
- Submitted: September 17, 2007
- Operation: Air carrier
- Aircraft: N619AA
- Make and model: Boeing 757223
- Aircraft serial: 24577
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 35D INOPERATIVE.  SECURED LIGHT ASSEMBLY FOR EMERGENCY LIGHT AT SEAT 35D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
